MathSciNet Relay Station
MathSciNet bibliographic data
MR2095616 (2005h:13013) 13B22 (13C15 13H15 13P10)
Ulrich, Bernd; Vasconcelos, Wolmer V. On the complexity of the integral closure. Trans. Amer. Math. Soc. 357 (2005), no. 2, 425–442 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement